MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 4; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 4; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL
Catalog Number 74022214
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Swelling (2356)
Date of Event 08/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had right knee swelling and stiffness, resolved with manipulation under anesthesia; moderate right knee effusion with no drainage; and right knee pain worsening with a steroid injection ordered.
 
Additional Manufacturer Narrative
Additional information: please review attached for the investigation results.

Brand Name
JOURNEY TIBIA BASE NP RT SZ 4
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7160902
Report Number1020279-2018-00014
Device Sequence Number1863179
Product Code JWH
UDI-Device Identifier03596010554284
UDI-Public03596010554284
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022214
Device Lot Number15LM06169
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer12/28/2017
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR